Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jfarg1

Avoiding IB on Tane?

Recommended Posts

im more than likely going on tane.. but i am worried about the infamous initial breakout. has anyone avoided this somehow lol??... i find that tanning clears me up a lot (not the answer to my acne tho lol)... so what if i go tanning right up until i start treatment? if any1 has done something to avoid or atleast curb the IB please let me know thanx alot guys.

Link to comment
Share on other sites

I think starting off on a low dose does help. let's your skin adjust gradually. Also drink a lot of water and take fish oil caps. Also how soon are you starting tane? If you have a month or so until you start you could use green cream or some kind of retinol cream, it could help get rid of some of the underground things on your skin so you have less to purge when you go on tane. Hope you have luck with it.

Link to comment
Share on other sites

nooo dont tan! well. after a while dont tan - ii sat in the sun for half an hour and i had splotchy weird skin for months! tanning is baddd on accutane, your skin is too sensitive!

and embrace the initial breakout, it's ugly but it's so good that it gets everything out! i'm optimistic because i think i've forgotten what it was like a year ago...but still, chin up! you'll be fine!

Link to comment
Share on other sites

i think it varies from person to person. i've been on accutane twice now and i never got the initial breakout, it just didn't do anything for a month or so, but then after that, it cleared up sooo fast. i've noticed that when i go tanning my skin clears up too, but also a few weeks later it gets worse cause my skin keeps trying to make oils, so i wouldn't suggest tanning in this case, cause it may just make the initial breakout worse if you get one. and one more thing, i wouldn't suggest taking fish capsules either, cause thats essentially vitamin a, which is the main component of accutane. since you already have ridiculous amounts of vitamin a in your body from the tane, adding to it could be really harmful to your health and mess with your treatment. best of luck on accutane though!! its great!! :)

Link to comment
Share on other sites

cystic acne sufferer, with major IB. im not on antibiotics to help stop it.

if it happens it happens, it will get better *atleast thats what im telling myself to get through this! XD*

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×